# SDR ASAA0080376

- Difficulty date: June 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 15K CHECK TWO GOUGES WERE FOUND IN RH ELEVATOR UPPER SKIN.REMOVED RH ELEVATOR UPPER SKIN AND INSTALLED NEW SKIN IAW DC9 SRM 51-30-00, 51-70-02, AND 55-22-00.
